Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

What could be the reason for kicking pain in the stomach along with headaches,numbness in the arms and legs ?

i have to go for a scan on my stomach the doctor thinks it is my aeora i get what feels like a baby kicking also get pins and needles alot and the feeling of numbness in my arms and legs also pulsating sore heads that get worse when i bend down a also get tired quite easily just wondered what you think it is as the doctor never explained what she thinks thanks
Asked On : Fri, 3 Jun 2011
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Welcome to health care magic
     feeling you are getting is more due to psychological reason than an organic disease ,scan will only give mental satisfaction some thing has been done.So go head .numbness & pricking sensation can be due to neurological reason.consult some neurologist.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and speedy recovery”

Answered: Fri, 3 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor